# SDR IPXA2020040853967

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,990 hours, 16,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** L1 DOOR WONT CLOSE COMPLETELY NOR ARM. FOUND CLOSED LIMIT SWITCH INTERMITTENT, CLOSED DOOR AND DEFERRED (ILLEG) MEL 52 10 3 1 2 1. DEFERRED ITEM CONTROL #M703778. NO DMP. PLACARD INSTALLED.REPLACED L1 DOOR CLOSED LIMIT SWITCH PER AMM 52-11-02, ADJUSTED THE CLOSED LIMITS SWITCH PER AMM 52-1-02-830-805 TO GAIN PROPER FIT. OPS CK GOOD, THIS CLEARS M 703878, PLACARD REMOVED ESR 52-11-20-01-005.
